productid-->334
    Paracetamol Capsules 500mg (Teva)

     

Paracetamol Capsules 500mg (Teva)

0 reviews   0 reviews   |  Write a review
  • Price: £0.99
  • Availability:

    2 - 3 Days

  • Quantity/Size:Size: 32 Caplets
  • Quantity:
     
    Out Of Stock
    This product has a maximum quantity of 3

Teva Paracetamol caplets provide effective relief against headaches, migraines, toothache, neuralgia, sore throat, fever, period pain, muscle pain, rheumatic pain and back ache.

Do not take Paracetamol Caplets if you are allergic to it and inform your doctor. You need to consult your medical practitioner before taking this medicine if you have a history of alcoholism or have suffered from severe liver or kidney disease. You should not take the medication without consulting your doctor for prolonged periods as you can develop immunity and make your symptoms actually worse. Do not take with other medicines that have paracetamol as an ingredient as this could result in an overdose. It is not advisable to take this medicine in case you are taking medication to prevent clotting of blood, or domperidone and metoclopramide for prevention of sickness, or imatinib for stomach tumours or leukaemia. Consult your doctor if you get an allergic skin rash, nose bleed, get bruised easily or find yourself prone to increased infections.

One or two caplets should be taken orally with water. While you can repeat the dose after an interval of four hours, you should not consume more than eight caplets in a period of 24 hours.

Paracetamol 50 mg along with Potato Starch, Magnesium Stearate, Pregelatnised Starch, Povidone, Sodium Starch Glycolate and Stearic Acid.

There are no reviews for this product.

Write a review

Your Name:


Your Review: Note: HTML is not translated!

Rating: Bad           Good

Enter the code in the box below:

Reload